# SDR 2008UALA04123

- Difficulty date: August 3, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 24,724 hours, 10,162 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: 6490376
- Condition: Leaking
- Location: 1st Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).  CREW COMMENTS:  MASKS DOES NOT TEST PROPERLY.  *S/D*  O2 BOX LEAKING AND TEST SWITCH IS STICKING.  REPLACED 10RN3, 3RD OCCUPANT OXY BOX.  OPS CHECKED NORMAL.
